# SDR SWAA118530

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 30,988 hours, 17,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, LT EMERGENCY EXIT LIGHT BATTERY PACK FAILED CAPACITY TEST BETWEEN ROW 6 TO ROW 17.  REMOVED AND REPLACED BATTERY PER MM.
